# SDR SWAA2013040114316

- Difficulty date: March 22, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4600
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLIGHT SPOILER UPPER SURFACE DELAMINATED.  REPAIRED SPOILER IAW SRM.
